RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 3, Pages 111–227 (Mi fpm1417)  

This article is cited in 8 scientific papers (total in 8 papers)

Functional representations of semirings

V. V. Chermnykh

Vyatka State University of Humanities

Abstract: The theory of sheaf representations of semirings is developed in this paper.

Full text: PDF file (904 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 187:2, 187–267

UDC: 512.55

Citation: V. V. Chermnykh, “Functional representations of semirings”, Fundam. Prikl. Mat., 17:3 (2012), 111–227; J. Math. Sci., 187:2 (2012), 187–267

Citation in format AMSBIB
\Bibitem{Che12}
\by V.~V.~Chermnykh
\paper Functional representations of semirings
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 3
\pages 111--227
\mathnet{http://mi.mathnet.ru/fpm1417}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 187
\issue 2
\pages 187--267
\crossref{https://doi.org/10.1007/s10958-012-1062-2}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867554622}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1417
  • http://mi.mathnet.ru/eng/fpm/v17/i3/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Vechtomov, A. A. Petrov, “Multiplicatively idempotent semirings”, J. Math. Sci., 206:6 (2015), 634–653  mathnet  crossref  mathscinet
    2. R. V. Markov, “Pierce sheaf for semirings with involution”, Russian Math. (Iz. VUZ), 58:4 (2014), 14–19  mathnet  crossref
    3. R. V. Markov, V. V. Chermnykh, “On Pierce stalks of semirings”, J. Math. Sci., 213:2 (2016), 243–253  mathnet  crossref  mathscinet
    4. R. V. Markov, V. V. Chermnykh, “Polukoltsa, blizkie k regulyarnym, i ikh pirsovskie sloi”, Tr. IMM UrO RAN, 21, no. 3, 2015, 213–221  mathnet  mathscinet  elib
    5. E. M. Vechtomov, A. V. Mikhalev, V. V. Sidorov, “Semirings of continuous functions”, J. Math. Sci., 237:2 (2019), 191–244  mathnet  crossref
    6. Chermnykh V.V., Chermnykh O.V., “Functional Representations of Lattice-Ordered Semirings”, Sib. Electron. Math. Rep., 14 (2017), 946–971  mathnet  crossref  mathscinet  zmath  isi
    7. Chermnykh V O., “Functional Representations of Lattice-Ordered Semirings. II”, Sib. Electron. Math. Rep., 15 (2018), 677–684  mathnet  crossref  mathscinet  isi
    8. V. V. Chermnykh, O. V. Chermnykh, “Funktsionalnye predstavleniya reshetochno uporyadochennykh polukolets. III”, Tr. IMM UrO RAN, 26, no. 3, 2020, 235–248  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:389
    Full text:200
    References:55
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020